Alert archive / West Virginia / Flash Flood Warnings in 2009

Flash Flood Warning 18, NWS Charleston, WV

July 20, 2009Fayette County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 20, 2009, 9:59 PM EDT for Fayette County, West Virginia. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2009, 9:59 PM EDT (01:59 UTC)
Expired
Jul 21, 2009, 12:00 AM EDT
In force
2 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Fayette County, WV

The radar

The Charleston,WV radar (KRLX), 50 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 10:15 PM EDTFLASH FLOOD8 Nw Oak Hill, WVJOHNSON FORK FLOODED AS IT FLOWS INTO LOOP CREEK IN THE COMMUNITY OF KINCAID. 2 PRIVATE BRIDGES MAY HAVE BEEN DAMAGED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2009-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2009-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KRLX 210159
FFWRLX
WVC019-210400-
/O.NEW.KRLX.FF.W.0018.090721T0159Z-090721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
959 PM EDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN FAYETTE COUNTY IN WEST VIRGINIA...

* UNTIL MIDNIGHT EDT

* AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POWELLTON...PAGE...HAWKS NEST STATE PARK...GAULEY BRIDGE AND 
  ANSTED. ALSO...SUCH STREAMS AS LOOP CREEK AND ARMSTRONG CREEK
  ARE IN THIS WARNING. LOCALIZED RAIN RATES OF 1 TO 2 INCHES IN AN   
  HOUR WERE LIKELY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3797 8138 3810 8135 3822 8128 3821 8109
      3820 8108 3820 8105 3820 8100 3796 8122

$$

22
2 follow-up statements
000 
WGUS71 KRLX 210311
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1111 PM EDT MON JUL 20 2009

WVC019-210400-
/O.CON.KRLX.FF.W.0018.000000T0000Z-090721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE WV-
1111 PM EDT MON JUL 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHWESTERN FAYETTE COUNTY...

AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ONLY ISOLATED SHOWERS OVER THE WARNED AREA. 

JOHNSON FORK FLOODED AS IT FLOWS INTO LOOP CREEK IN THE COMMUNITY OF 
KINCAID. 2 PRIVATE BRIDGES MAY HAVE BEEN DAMAGED.

THE HEAVIEST OF THE RAIN WAS OVER...AND FLOOD WATERS SHOULD BE 
QUICKLY RECEDING AS WE APPROACH THE MIDNIGHT HOUR.  IN THE ABSENCE 
OF ADDITIONAL HEAVY RAINFALL DEVELOPING IN THE AREA...THE WARNING 
WILL LIKELY NOT BE CONTINUED PAST MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND DONT DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3797 8138 3810 8135 3822 8128 3821 8109
      3820 8108 3820 8105 3820 8100 3796 8122

$$

12
000 
WGUS71 KRLX 210356
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1156 PM EDT MON JUL 20 2009

WVC019-210405-
/O.EXP.KRLX.FF.W.0018.000000T0000Z-090721T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE WV-
1156 PM EDT MON JUL 20 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT EDT FOR
NORTHWESTERN FAYETTE COUNTY...

THE HEAVY RAIN HAS LONG ENDED...AND NO ADDITIONAL HEAVY RAINFALL 
IS ANTICIPATED OVERNIGHT.  THEREFORE...THE FLASH FLOOD WARNING THAT 
WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STREAMS AND CREEKS HAVE 
BEGUN TO RECEDE AND NO LONGER POSE A FLASH FLOOD THREAT.

TURN AROUND DONT DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

LAT...LON 3797 8138 3810 8135 3822 8128 3821 8109
      3820 8108 3820 8105 3820 8100 3796 8122

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 9:12 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 20, 9:12 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
912 PM EDT MON JUL 20 2009

.SYNOPSIS...
A WINTER LIKE NEGATIVE TILT UPPER LEVEL TROUGH IMPACTS THE AREA INTO
TUESDAY.  THIS SYSTEM EXITS TUESDAY NIGHT...ONLY TO BE REPLACED BY
ANOTHER UPPER LEVEL TROUGH FOR THE BALANCE OF THE WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
STILL A COUPLE OF STRONG STORMS IN NICHOLAS/FAYETTE COUNTIES...BUT
COVERAGE/INTENSITY IS DROPPING OFF MOST AREAS WITH SUNSET.  FLOW IS
QUITE WEAK UNDERNEATH THE UPPER TROUGH AND STORMS HAVE BEEN AIDED BY
VORT MAX ROTATING THROUGH BASE OF TROUGH.  COLD POOL INTERACTIONS
GAVE RATHER CHAOTIC APPEARANCE TO RADAR ECHOES.

WITH PWAT VALUES STILL LOW AND LOSS OF INSTABILITY...EXPECT
INTENSITY OF SHRA TO REMAIN FAIRLY LOW OVERNIGHT. BUT STILL SHOULD
SEE AT LEAST SCATTERED COVERAGE MAINTAIN THROUGH MUCH OF THE NIGHT
WITH MIDLEVEL SUPPORT...ESPECIALLY IN THE MOUNTAINS. PATCHY FOG
POSSIBLE IN AREAS THAT CAN CLEAR AND HAVE WET GROUND.  NUDGED
TEMPERATURES DOWN A DEGREE OR TWO IN A FEW SPOTS BUT MOSTLY THEY
LOOKED FINE.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
WEATHER PATTERN CONTINUES TO REMAIN UNSETTLED IN THE SHORT TERM.
SHOWERS AND THUNDERSTORMS CONTINUE ON TUESDAY AS YET ANOTHER
SHORTWAVE MOVES THROUGH THE REGION. MODELS ARE IN DECENT AGREEMENT
THAT THE SHORTWAVE WILL LIFT OFF TO THE NORTHEAST BY LATE TUESDAY
NIGHT...PROVIDING A BRIEF BREAK IN THE PRECIPITATION FOR MUCH OF THE
REGION TUESDAY NIGHT/EARLY WEDNESDAY. ANY BREAK IN THE PRECIPITATION
WILL BE SHORT LIVED HOWEVER...AS YET ANOTHER SHORTWAVE IS PROGGED TO
MOVE INTO THE FORECAST AREA BY WEDNESDAY MORNING...GENERATING
SHOWERS AND THUNDERSTORMS ONCE AGAIN. BOTH THE NAM AND 00Z RUN OF
THE GFS APPEAR TO TAKE THE BULK OF PRECIPITATION ASSOCIATED WITH
THIS SHORTWAVE OVER OHIO...WITH LIGHTER PRECIP EXPECTED OVER THE
SOUTHERN HALF OF THE CWA. PREVIOUS RUN OF THE GFS WAS MORE IN LINE
WITH THE 12Z ECMWF...IN THAT THE BULK OF PRECIPITATION WAS PROGGED
TO FALL OVER THE SOUTHERN HALF OF THE CWA. HAVE THEREFORE BEGUN TO
TREND POPS MORE TOWARDS THE GFS/NAM SOLUNS WITH SLIGHTLY HIGHER POPS
OVER NORTHERN ZONES...ALTHOUGH WILL LEAVE AT LEAST A SLIGHT CHANCE
IN THE FORECAST FOR ENTIRE CWA DUE TO UNCERTAINTY. TEMPS AND
HUMIDITY INCREASE SLIGHTLY DURING THE PERIOD FROM PREVIOUS DAYS AS
HIGH PRESSURE OVER THE ATLANTIC ATTEMPTS TO BUILD WESTWARD INTO THE
EASTERN U.S....ALTHOUGH THE WESTWARD EXTENT IS LIMITED AS MULTIPLE
SHORTWAVES CONTINUE TO REINFORCE TROUGHING OVER THE REGION.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
HAVE GENERALLY FOLLOWED HPC THINKING FOR THIS PORTION OF THE
FORECAST. WEAK UPPER TROUGH PERSISTS OVER THE AREA...WITH NEAR
NORMAL TEMPERATURES AND A THREAT OF MAINLY DIURNAL
CONVECTION...UNTIL A FRONT APPROACHES FOR THE WEEKEND WITH A BETTER
CHANCE FOR SHOWERS AND THUNDERSTORMS.

FOLLOWED HPC TEMP GUIDANCE WITH SOME MINOR TWEAKS.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
18Z MONDAY THROUGH 18Z TUESDAY...
AN UPPER LEVEL DISTURBANCE WAS BRINGING SHOWERS AND SCATTERED
THUNDERSTORMS ACROSS WV THIS AFTERNOON AND WILL CONTINUE INTO THE
EVENING WITH MOST ACTIVITY IN THE EASTERN HALF OF CWA. MVFR CIGS
ARE LIKELY TO BE MOST PERSISTENT IN THE MOUNTAINS BUT ANY HEAVIER
SHOWER OR THUNDERSTORM WILL OF COURSE CARRY WITH IT IFR OR WORSE
CONDITIONS. DENSE FOG IS LIKELY LATER TONIGHT AS IT WAS MONDAY
MORNING.

AFTER 18Z TUESDAY...BRIEF IFR POSSIBLE IN SHOWERS MAINLY ALONG THE
MOUNTAINS TUESDAY AFTERNOON.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...CL
NEAR TERM...CL
SHORT TERM...ARJ/TJT
LONG TERM...ARJ/TJT
AVIATION...CL
Hazardous weather outlook, Jul 20, 4:27 AM EDT, 17 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
427 AM EDT MON JUL 20 2009

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-210830-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
427 AM EDT MON JUL 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 20, 7:28 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
ISSUED BY NATIONAL WEATHER SERVICE PITTSBURGH PA
728 PM EDT MON JUL 20 2009

VAZ004-210030-
BUCHANAN VA-
728 PM EDT MON JUL 20 2009

...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...BUCHANAN...

AT 726 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN CHARLESTON
INDICATED STRONG THUNDERSTORMS 6 MILES NORTH OF DAVENPORT...MOVING
NORTH AT 5 MPH. THESE STORMS WILL PRODUCE VERY HEAVY DOWNPOURS AND
POSSIBLE SMALL HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  DAVENPORT AND GRUNDY

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Jul 20, 7:39 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
739 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             VANSANT                 37.23N 82.09W
07/20/2009  E0.50 INCH       BUCHANAN           VA   TRAINED SPOTTER

&&

JDENT
Special weather statement, Jul 20, 7:44 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
744 PM EDT MON JUL 20 2009

VAZ004-210015-
BUCHANAN-
744 PM EDT MON JUL 20 2009

...A STRONG THUNDERSTORM DRIFTING THROUGH BUCHANAN COUNTY...

AT 742 PM EDT...A STRONG THUNDERSTORM LOCATED NEAR
VANSANT...DRIFTING NORTHWEST AT 5 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. LOCALIZED DOWNPOURS OF
A HALF INCH OF RAIN IN 15 TO 30 MINUTES ARE ALSO POSSIBLE.  THIS
WOULD CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

22
Special weather statement, Jul 20, 7:58 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
758 PM EDT MON JUL 20 2009

WVZ027-036-037-210030-
CLAY-FAYETTE-NICHOLAS-
758 PM EDT MON JUL 20 2009

...STRONG THUNDERSTORMS DRIFTING NORTHWEST THROUGH FAYETTE...
NICHOLAS...AND CLAY COUNTIES...

AT 753 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CLUSTER OF SHOWERS AND STRONG THUNDERSTORMS FROM NEAR FAYETTEVILLE
AND THURMOND...ON NORTH...TO AROUND SUMMERSVILLE AND CLAY.  THE
STORMS WERE DRIFTING NORTHWEST AROUND 5 TO 10 MPH.

THESE STORMS COULD PRODUCE HAIL UP TO DIME SIZE. LOCALIZED DOWNPOURS
WILL FALL FROM THIS STORM.  A HALF INCH OF RAIN COULD FALL IN 15
MINUTES...CAUSING WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

22
Local storm report, Jul 20, 8:03 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
803 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             LOCHGELLY               38.01N 81.15W
07/20/2009  U0.75 INCH       FAYETTE            WV   PUBLIC

&&

NNNN
Special weather statement, Jul 20, 9:31 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
931 PM EDT MON JUL 20 2009

WVZ036-210200-
FAYETTE-
931 PM EDT MON JUL 20 2009

...A SLOW MOVING CLUSTER OF SHOWERS AND THUNDERSTORMS IN NORTHERN
AND WESTERN FAYETTE COUNTY...

AT 922 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A BATCH OF SHOWERS...ALONG WITH A FEW LIGHTNING STROKES...AROUND
POWELLTON...KINCAID...ON NORTH...TOWARD THE UPPER KANAWHA VALLEY
NEAR GAULEY BRIDGE...HAWKS NEST STATE PARK...AND ANSTED.

THE MOVEMENT OF THE RAIN HAS BEEN ERRATIC THE PAST HOUR...KEEPING
LOCALIZED DOWNPOURS IN THE SAME VICINITY.  THIS WILL CAUSE WATER TO
POND ON ROADS...IN POOR DRAINAGE AREAS...AND QUICKLY FILL ROADSIDE
DITCHES AND SMALL STREAMS. ARMSTRONG AND LOOP CREEKS ARE IN THIS
AREA.

IF THE RAINS DO NOT WEAKEN...A FLASH FLOOD WARNING MAY HAVE TO BE
POSTED FOR MORE SERIOUS FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

22

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:46 PM EDTFlash Flood WarningRLXNicholas119 min

Nearby

Flash Flood Warnings in West Virginia, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.